# SDR AALA20180430004

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 3,330 hours, 1,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR PRESSURE LOW. MAINTENANCE SERVICED THE L4 DOOR TO PROPER PRESSURE IAW 52-20-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
